# SDR MALA954458

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Control
- Part number: 82410162007
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3204 - DURING THE POST FLIGHT INSPECTION IN MSP, THE CREW SELECTED THE COCKPIT EMERGENCY EVACUATION LIGHT OFF, BUT THE LIGHT REMAINED ILLUMINATED.  MAINTENANCE REPLACED THE EVACUATION LIGHT CONTROL BOX.  THE SYSTEM PERFORMED SATISFACTORILY.  (W)
